# SDR TIMA2019041900006

- Difficulty date: April 16, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N95WA
- Make and model: Beech 99
- Aircraft serial: U6
- Aircraft time: 45,465 hours, 46,104 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Part number: M4B18
- Condition: Chafed
- Location: Electrical
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT WHILE INBOUND. UPON INVESTIGATION, FOUND WIRES CHAFED TO GROUND AND OVERHEATED.
